# SDR DALA2023051003698

- Difficulty date: July 15, 2020
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,560 hours, 28,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 576407-14 REV A. CORRECTIVE ACTION: SECTION V REPETITIVE BHEC INSPECTIONS WERE PERFORMED PER ERA 576407-14AD REV.B ADDITIONAL FINDING WERE FOUND AND PERMANENT REPAIR WAS PERFORMED PER PRI 576407-14 REV.6 AND ERA 576407- 14AD REV.D SECTION VI. (1579213)
